# SDR UALA2013060403862

- Difficulty date: June 3, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 40,264 hours, 16,454 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 42 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 42L HAS CORROSION BETWEEN FR 63-64.   AFTER CORROSION REMOVAL FOUND TO BE OUT OF SRM LIMITS. REPLACED STRINGER AT FACTORY SPLICES FROM FR 60-64 IAW SRM 51-72-11, PG 1-2.  STRINGER REPLACED AT FACTORY SPLICES FROM FR 60 TO 64 IAW SRM 51-72-11.  MAJOR REPAIR.
